Apr 6, 2008
I was feeling dizzy for a couple of days. Then i had high temperature that rose to 103. Doctors gave me augmentin 1000mg antibiotic. The temperature came under control. Doctors did my LFT, Blood CP, Urine Tests alongwith Hypetatis A, B, C and E. All results were negative except in LFT, ALT was found 450. Doctors repeated ALT after two days and found it to be 1250. They immediately stopped augmentin 1000mg antibiotic that i was taking for fever control. By that time fever was normal. This all episode is of three weeks back.
After one week of this episode i got my LFT again and then it was 256. Last week i got my LFT again and now it is 158.
Kindly advise me what to do. I have never taken drugs/ alcohol in my life. However i am fond of chicken and fast food.
| Response from Dr. McGovern
Augmentin can cause liver function test abnormalities and I suspect that is what caused you problems. When someone asks you about an allergy, I would list augmentin.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Do Doctors Prescribe Different Antibiotics For Chlamydia?
- Where Is Shingles Usually Found?
- What Reactions Does Genital Herpes Have?
- What Percent Of The Population Has Hpv?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- Testing Positive For Herpes With No Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.